# SDR REXA97227

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: O Ring
- Part number: 750350333
- Condition: Leaking
- Location: Lt Prop Dome
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN CABIN.  REMOVED AND REPLACED LEFT PROPELLER DOME O-RING.  THIS WAS THE CAUSE BEHIND THE SMOKE IN THE CABIN.  (X)
